My son was diagnosed with Urticaria Pigmentosa at 5 months, we have never had any problems from it. He has the brown spot, discoloration. We were told what it was after a biopsy and told to take Benadryl every day, which I stopped after about a month, because is did nothing, he was not itchy. Well, he is 9 now and diagnosed with Leukemia 2 weeks ago. He has had several blood transfusions and now is having an allergic reaction. The red rash is taking on the pattern of the Urticaria. It is very red, spotty and inflamed. Has anyone ever heard of any problems or reactions from blood transfusions and Urticaria?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.